# SDR 07FDEA01684

- Difficulty date: May 2, 2007
- Submitted: May 3, 2007
- Operation: Air carrier
- Aircraft: N210FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22932
- Aircraft time: 32,621 hours, 18,660 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 652165835
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT WING'S LOWER TRAILING EDGE PANELS OUTBD STRUT MOUNT BRACKET IS CRACKED BY NR 7 TRANSMISSION REMOVED AND REPLACED RT WING LOWER EDGE PANEL MOUNT BRACKET SRM 51-30-2 PG 1.
